# SDR HEEA0013451

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113163
- Condition: Damaged
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED FIN, FOUND DAMAGE IN AREA WHERE NO STRUCTURAL DAMAGE ALLOWED TO VERTICAL FIN STRUCTURE AS PER BHT-206-SRM-1 SECTION 6-3-9.  SCRATCH 2 3/4" LONG DEPTH .001-.004.  STINGER HOLE OVERSIZED.
